# SDR CA050201005

- Difficulty date: January 29, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,403 hours
- Engine: Pwa JT8D219
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, AN AUDIBLE WARNING WAS HEARD FROM THE TAKEOFF WARNING COMPUTER.  THE TAKEOFF WAS ABORTED SUCCESSFULLY WITHOUT INCIDENT.  THE AIRCRAFT RETURNED TO THE GATE WHERE THE FLIGHT CREW ADJUSTED THEIR SETTINGS.  THE AIRCRAFT DEPARTED WITHOUT INCIDENT AND NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
